# SDR IPXA2025052902830

- Difficulty date: May 9, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 29,856 hours, 4,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B1425519
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** STR34L DAMAGED @STA 180 ALL STEPS ACCOMPLISHED PER EO 93710 REQ1. THE SECOND STAGE DAMAGE TOLERANCE ANALYSIS (DTA) HAS BEEN COMPLETED. THE REPAIR IS TIME LIMITED PENDING THIRD STAGE DTA INSPECTION REQUIREMENTS. COMPLETE THIS STEP AND CERTIFY THE ASSOCIATED FAULT AS THE UPDATED REPAIR THRESHOLD IS TO BE TRACKED ON EO-93710-REQ2
